# SDR IPXA2020070357253

- Difficulty date: June 3, 2020
- Submitted: July 3, 2020
- Operation: Air carrier
- Aircraft: N262UP
- Make and model: Doug MD-11F
- Aircraft serial: 48806
- Aircraft time: 80,838 hours, 14,956 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: ARC047241
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C LT WING T ANGLE SUPPORT BETWEEN UPPER AND LOWER T/E SKIN IS CRACKED APPROX 12" FWD OF O/B L/E I/B AILERON.  REMOVED CRACKED T ANGLE, FABRICATED AND INSTALLED ON LT WING BETWEEN UPPER AND LOWER T/E SKIN 12" FWD OF O/B L/E OF I/B AILERON IAW SRM 51-33-01.  (MINOR)
